# SDR AALA202509262401

- Difficulty date: September 22, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: D5463008400000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT ATTACH FITTING AFT POSITION ON LT PYLON MEASURE CORROSION ARE L=0.73 INCH W=0.41 INCH D=0.011 INCH.  MAINTENANCE REPLACED AFT ATTACH FITTING AFT POSITION ON LH PYLON.
